MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 APG+ GLENOID IMPACTOR TIP; EXTREMITY INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDICS, INC. 1818910 APG+ GLENOID IMPACTOR TIP; EXTREMITY INSTRUMENTS : IMPACTORS
Catalog Number 223621000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the white plastic tip for impacting the anchor peg glenoid implant will not thread onto the handle.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported stripped/worn threads.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
APG+ GLENOID IMPACTOR TIP
Common Device Name
EXTREMITY INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7956800
Report Number1818910-2018-72190
Device Sequence Number1381163
Product Code HWA
UDI-Device Identifier10603295106128
UDI-Public10603295106128
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223621000
Device Lot NumberA0411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2018
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR